Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 385, NWS North Platte, NE

August 31, 2013Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 31, 2013, 9:38 PM CDT for Lincoln County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2013, 9:38 PM CDT (02:38 UTC)
Expired
Aug 31, 2013, 10:30 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 9:50 PM CDTHAIL 110 S North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1826 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2329 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS53 KLBF 010238
SVRLBF
NEC111-010330-
/O.NEW.KLBF.SV.W.0385.130901T0238Z-130901T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT SAT AUG 31 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1030 PM CDT

* AT 936 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
  STATE RECREATION AREA...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAXWELL...BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
  WELLFLEET...KEITH AND SOMERSET.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 178 AND 204.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 56 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4099 10025 4075 10052 4074 10086 4101 10096
      4115 10068
TIME...MOT...LOC 0238Z 326DEG 17KT 4100 10077

HAIL...1.75IN
WIND...60MPH

$$

MASEK
3 follow-up statements
065 
WWUS53 KLBF 010252
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT SAT AUG 31 2013

NEC111-010330-
/O.CON.KLBF.SV.W.0385.000000T0000Z-130901T0330Z/
LINCOLN NE-
952 PM CDT SAT AUG 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1030 PM CDT...

AT 950 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAKE MALONEY STATE RECREATION AREA...AND MOVING SOUTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WELLFLEET AND SOMERSET.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 56 AND 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4097 10094 4109 10062 4089 10038 4075 10052
      4074 10086
TIME...MOT...LOC 0252Z 339DEG 14KT 4095 10075

HAIL...1.00IN
WIND...60MPH

$$

MASEK
060 
WWUS53 KLBF 010303
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1003 PM CDT SAT AUG 31 2013

NEC111-010330-
/O.CON.KLBF.SV.W.0385.000000T0000Z-130901T0330Z/
LINCOLN NE-
1003 PM CDT SAT AUG 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LINCOLN COUNTY UNTIL 1030 PM CDT...

AT 959 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
LAKE MALONEY STATE RECREATION AREA...AND MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WELLFLEET AND SOMERSET.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 56 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4094 10093 4102 10055 4089 10038 4075 10052
      4074 10086
TIME...MOT...LOC 0303Z 339DEG 14KT 4091 10073

HAIL...0.75IN
WIND...60MPH

$$

MASEK
804 
WWUS53 KLBF 010319
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT SAT AUG 31 2013

NEC111-010326-
/O.CAN.KLBF.SV.W.0385.000000T0000Z-130901T0330Z/
LINCOLN NE-
1019 PM CDT SAT AUG 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LINCOLN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4094 10093 4102 10055 4089 10038 4075 10052
      4074 10086
TIME...MOT...LOC 0316Z 339DEG 14KT 4086 10071

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:01 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Aug 31, 6:01 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT SAT AUG 31 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 239 PM CDT SAT AUG 31 2013

AN UPPER LEVEL DISTURBANCE...CURRENTLY ACROSS NCNTL NEB AT 20Z WILL
MOVE QUICKLY EAST PRODUCING SCATTERED TSTMS THIS AFTN AND EVENING.
IT WOULD APPEAR THAT THIS WAVE COULD EXIT THE NRN PORTION OF THE
FCST AREA BY 22Z...PERHAPS AROUND 02Z IN THE SOUTH. THEREAFTER NORTH
WINDS TAKE HOLD AND SWEEP INSTABILITY SOUTH AND EAST OF THE FCST
AREA. SATELLITE PRECIPITABLE WATER IS INCREASING BENEATH THE
DISTURBANCE AND LOCATE THE MOISTURE PLUME EAST OF THE MODEL POSITION
SO A FASTER EXIT IS POSSIBLE. NONETHELESS...ANY STORMS WHICH DEVELOP
LATE THIS AFTN AND THIS EVENING COULD BECOME SEVERE...ESPECIALLY
ALONG AND EAST OF HIGHWAY 281 IN THE NORTHEAST. FARTHER WEST AND
SOUTH...THE SEVERE WEATHER POTENTIAL BECOMES MORE CONDITIONAL. BASED
ON SATELLITE AND MODEL DATA...STORMS COULD BECOME SEVERE...BUT SHEAR
COULD BE A LIMITING FACTOR. DEEP MOISTURE AND UNIDIRECTIONAL SHEAR
ALOFT WOULD CERTAINLY SUPPORT MULTICELL BEHAVIOR AND LOCALLY HEAVY
RAINFALL.

ALL STORM ACTIVITY SHOULD EXIT THE FCST AREA BY 06Z-09Z WITH
CLEARING SKIES THEREAFTER. THE MODELS THEN PULL HIGH
PRESSURE...CURRENTLY ACROSS MT...THROUGH THE UPPER MIDWEST WHICH
WILL PRODUCE BACK DOOR COOLING FROM THE NORTHEAST. THUS COOLEST
HIGHS SUNDAY WILL BE ACROSS THE NORTHEAST WITH HIGHS NEAR 80 AND MID
TO NEAR UPPER 80S ACROSS THE SOUTH AND WEST.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 239 PM CDT SAT AUG 31 2013

THE STRONG UPPER RIDGE BUILDS BACK OVER THE SOUTHERN ROCKIES AND
HOT DRY WEATHER RETURNS TO THE CENTRAL PLAINS TUESDAY. ALTHOUGH
MOISTURE RETURNS...THE WARM AIR ALOFT RETURNS AS WELL AND VERTICAL
MOTION OVER THE SURFACE BOUNDARY IS CAPPED AS INDICATED WITH 500MB
TEMPERATURES -5C OR WARMER.

A FRONT STALLS ACROSS SOUTH DAKOTA BY WEDNESDAY AND CONTINUES
STALLED THERE WITH ONLY SMALL OSCILLATIONS SOUTH AND BACK TO THE
NORTH. THE RESULT OF THAT IS LOW PROBABILITY OF PRECIPITATION AND
PERSISTENT ABOVE AVERAGE TEMPERATURES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 600 PM CDT SAT AUG 31 2013

THE UPPER DISTURBANCE FORECAST TO PRODUCE THUNDERSTORMS THIS
EVENING WILL MOVE ACROSS SOUTHEASTERN AREAS. NO THUNDERSTORMS ARE
FCST AT KVTN. ELSEWHERE...FROM ROUGHLY KOGA-KANW AND
EAST...ISOLATED THUNDERSTORM COVERAGE IS EXPECTED THROUGH 06Z.
DUE TO CURRENT RADAR TRENDS AND ISOLATED COVERAGE
EXPECTED...NO THUNDERSTORMS FCST AT KLBF THIS EVENING. NORTH WINDS
BEHIND THE COLD FRONT MAY GUST TO AROUND 15 KTS THIS
EVENING...THEN UP TO 10 KTS OVERNIGHT INTO SUNDAY AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CDC
LONG TERM...SPRINGER
AVIATION...ROBERG
Hazardous weather outlook, Aug 31, 11:59 AM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1159 AM CDT SAT AUG 31 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-011700-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1159 AM CDT SAT AUG 31 2013 /1059 AM MDT SAT AUG 31 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
THIS AFTERNOON AND EVENING...LEADING TO THE DEVELOPMENT OF SHOWERS
AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. AT THIS
TIME...LOCATIONS ALONG AND EAST HIGHWAY 281...HAVE THE BEST CHANCE
FOR SEVERE STORMS WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE AS
FAR WEST AS HIGHWAY 61. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT ACROSS PORTIONS OF
CENTRAL AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR
SEVERE STORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING
EAST OF HIGHWAY 183 FROM BASSETT TO SARGENT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CDC

In the hours before

Special weather statement, Aug 31, 8:29 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SAT AUG 31 2013

NEZ026-010215-
BLAINE NE-
829 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE COUNTY UNTIL 915 PM CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF DUNNING...OR 11 MILES WEST OF
BREWSTER...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BREWSTER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

ROBERG
Special weather statement, Aug 31, 8:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT SAT AUG 31 2013

NEZ059-010200-
LINCOLN NE-
833 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL 900
PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF RINGGOLD...OR 14 MILES
SOUTH OF TRYON...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 99.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 2 AND 17.

MASEK
Special weather statement, Aug 31, 8:52 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT SAT AUG 31 2013

NEZ059-010230-
LINCOLN NE-
852 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
930 PM CDT...

AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF WALLACE...OR 22 MILES SOUTHWEST
OF NORTH PLATTE...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DICKENS...
  SOMERSET...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 60 AND 61.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MASEK
Local storm report, Aug 31, 9:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             5 N NORTH PLATTE        41.21N 100.77W
08/31/2013  M1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

&&

MASEK
Local storm report, Aug 31, 9:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             NORTH PLATTE            41.13N 100.77W
08/31/2013  M1.25 INCH       LINCOLN            NE   NWS EMPLOYEE

            WEST SIDE OF NORTH PLATTE...NEAR BUFFALO ROAD AND PHILLIP

&&

MASEK
Local storm report, Aug 31, 9:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             NORTH PLATTE            41.13N 100.77W
08/31/2013  E1.50 INCH       LINCOLN            NE   PUBLIC

            HAIL NEARLY COVERING THE GROUND.

&&

KROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:55 PM CDTSevere Thunderstorm WarningLBFLincoln50 min
Aug 31, 9:17 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Aug 31, 9:30 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln45 min
Aug 31, 9:39 PM CDTSevere Thunderstorm WarningLBFCuster51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.